# SDR SROM2008022

- Difficulty date: April 5, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CHORD OF KEEL BEAM IN MLG HAS CORROSION ON VERTICAL AND HORIZONTAL FLANGES IN SEVERAL AREAS FROM STA BS 663-727 LBL 615.  REPAIRED LOWER CHORD OF KEEL BEAM ON LT SIDE BETWEEN STA BS 663 THRU 727 IN ACCORDANCE WITH FAA DER APPROVED FORM 8110-3,  095-1236-08-483 AND ASI SOLUTIONS DRAWING 5310483-1, REV IR, DATED APRIL 4, 2008.  CORROSION BLENDED IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 51-10-06 AND FAIRED AT A 10:1 RATIO IN ACCORDANCE WITH SRM 51-10-06.  ALL PARTS TREATED AND PROTECTED IN ACCORDANCE WITH SRM 51-10-2.  ALL FASTENERS INSTALLED IN ACCORDANCE WITH SRM 51-30-2.  REFERENCE NON-ROUTINE CARD 876, DATED 03/31/08.
